# SDR REXA2013042500519

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 12,750 hours, 8,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP (EXIT, PHOTO ILLUMINATION) AT ROW 13 AB MISSING.  DEFERRED CABIN EMERGENCY FLOOR LIGHTING PER MEL 33-51-1A.  PLACARD INSTALLED.  ENTERED INTO MM02 MC NOTIFIED.  REPLACED MISSING LIGHTING STRIP ROW 13 AB IAW AMM 33-50-00.  REMOVED FROM MM02.  MXC NOTIFIED.
